# SDR QXEA2025051200177

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N663QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000961
- Aircraft time: 2,886 hours, 2,463 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 17068478001
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR "DISARMED" DOES NOT SHOW COMPLETELY IN VIEWING PORT. REMOVED FROM SERVICE.REMOVED AFT SERVICE DOOR MAIN LINER REF E175 AMM TASK 25-23-07-000-801-A STEP H. FOUND FORWARD ATTACHING SPRING HAD FALLEN OFF. REINSTALLED ATTACHING SPRING REF E175 AMM TASK 52-42-22-400-802-A. REINSTALLED R2 DOOR MAIN LINER REF E175 AMM TASK 25-23-05-400-801-A. OPS CHECK GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
